RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 1(247), Pages 201–202 (Mi umn1994)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the distribution of values of Dirichlet characters

Z. Kh. Rakhmonov


Full text: PDF file (112 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:1, 237–238

Bibliographic databases:

MSC: 11M41, 11N64
Received: 01.10.1985

Citation: Z. Kh. Rakhmonov, “On the distribution of values of Dirichlet characters”, Uspekhi Mat. Nauk, 41:1(247) (1986), 201–202; Russian Math. Surveys, 41:1 (1986), 237–238

Citation in format AMSBIB
\Bibitem{Rak86}
\by Z.~Kh.~Rakhmonov
\paper On~the distribution of values of Dirichlet characters
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 1(247)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn1994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=832425}
\zmath{https://zbmath.org/?q=an:0597.10039|0604.10019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..237R}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 1
\pages 237--238
\crossref{https://doi.org/10.1070/RM1986v041n01ABEH003232}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F894800015}


Linking options:
  • http://mi.mathnet.ru/eng/umn1994
  • http://mi.mathnet.ru/eng/umn/v41/i1/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Z. Kh. Rakhmonov, “Raspredelenie znachenii kharakterov Dirikhle v posledovatelnosti sdvinutykh prostykh chisel”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 113–117  mathnet
    3. Z. Kh. Rakhmonov, “Summy kharakterov s prostymi chislami”, Chebyshevskii sb., 15:2 (2014), 73–100  mathnet
    4. Z. Kh. Rakhmonov, Sh. Kh. Mirzorakhimov, “Summy kharakterov po modulyu svobodnogo ot kubov na sdvinutykh prostykh”, Chebyshevskii sb., 17:1 (2016), 201–216  mathnet  elib
    5. Z. Kh. Rakhmonov, “Sums of values of nonprincipal characters over a sequence of shifted primes”, Proc. Steklov Inst. Math., 299 (2017), 219–245  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:255
    Full text:81
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020